On fuzzy metric space

AUTHOR AND
AFFILIATION

Bijendra Singh
School of studies in Mathematics, Vikram University, Ujjain M.P. (INDIA)
R.K. Sharma
Govt. Holkar Science College, Indiore (M.P.) INDIA)
Arihant Jain
School of studies in Mathematics, Vikram University, Ujjain M.P. (INDIA)
Mohit Sharma
School of studies in Mathematics, Vikram University, Ujjain M.P. (INDIA)

KEYWORDS:

Common fixed points, Fuzzy metric space, weak compatible maps, compatible maps.

Issue Date:

August 2009

Pages:

393-398

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.21 – No.2

PDF

Click Here Download PDF

DOI:

https://ultrascientist.org/papers/

ABSTRACT:

The aim of this paper is to prove a common fixed point theorem for six self maps on Fuzzy metric space. Our result generalizes the result of Cho1.

Copy the following to cite this Article:

B. Singh; R. Sharma; A. Jain; M. Sharma, “On fuzzy metric space “, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 393-398, 2018


Copy the following to cite this URL:

B. Singh; R. Sharma; A. Jain; M. Sharma, “On fuzzy metric space “, Journal of Ultra Scientist of Physical Sciences, Volume 21, Issue 2, Page Number 393-398, 2018

Available from: http://www.ultrascientist.org/paper/1200/


The aim of this paper is to prove a common fixed point theorem for six self maps on Fuzzy metric space. Our result generalizes the result of Cho1.